The growth of entire functions that are representable by Dirichlet series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1975), pp. 93-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_5_a13,
author = {V. S. Boichuk and A. \`E. Eremenko},
title = {The growth of entire functions that are representable by {Dirichlet} series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {93--95},
year = {1975},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_5_a13/}
}
V. S. Boichuk; A. È. Eremenko. The growth of entire functions that are representable by Dirichlet series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1975), pp. 93-95. http://geodesic.mathdoc.fr/item/IVM_1975_5_a13/